I haven't updated this blog for a few weeks now So what has been going on in 'Dan's world' in those last 14 days, you're probably not thinking.
I have been talking about the fatigue issues I was having. 'Was!' he spoke of it in the past tense. Hurrah! At this point, I feel that I should apologise for my bad grammar, because 'was' should've said 'am'. Why did i just write all that nonsense? I genuinely have no idea. So why haven't I done anything about it? Well, I have. When I spoke to my MS Specialist nurse recently, she told me that she couldn't request my Doctor prescribe me vitamin B12 injections unless I was actually deficient in iB12. She also said I would need to come in and see them if I was after medication for fatigue. My endeavours had basically drew a blank then.
More drugs are a last resort for me, so I booked an appointment to see my GP last week. The earliest I can get in as a 'non emergency' appointment is in TWO weeks time (it's in five days if you're reading this on Friday). I'll be attending with all of my extremities crossed as an aid to the hope that I am lacking in vitamin B12.
By the time I write next week, I should have some answers for
you which (unlike this blog) means I should actually have something worth talking about to say.
I have had some toilet issues recently. On two occasions this year, I have been in a situation where I didn't have the necessary control of my bowels. In layman's terms - I shit myself! What a horrendous experience that was. The first time, I was at home, but the last one was in public. Fortunately, I was in an MS therapy centre where I attend on a Friday. So although I was 'out', it wasn't 'out-out', if you know what I mean.
If it happens once, you can put it down to food poisoning, or a virus, or that dodgy kebab you had at the end of a drunken night out. But twice? The alarm bells are ringing here and I know I have to do something about it. I could change my diet. It contains a lot of fruit and a lot of dairy products, neither of which I really want to cut down on, let alone stop. More drugs then?
Diarrhoea (thank you, autocorrect) is a side effect people can get from taking Gilenya. There is no way I am thinking along these lines though, because I've been taking the drug for nearly 18 months now, so it would've reared its ugly head a long time ago if that were the case. I'm going to ask my Doctor for some Loperamide. It hardens stools and I know a couple of MSers with bowel problems that take it and highly recommend it.
I've got a list of requests as long as your arm for the Doctor when I finally get to see them.
Have fun this weekend.